# SDR TRAX200600800

- Difficulty date: September 26, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 21,393 hours, 18,836 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS CHART HOLDER NEEDS RELAMPED.
